A noncontinuous generalization of the arithmetic-geometric mean

Ekárt, Anikó and Németh, SZ (2001) A noncontinuous generalization of the arithmetic-geometric mean. APPLIED MATHEMATICS AND COMPUTATION, 124 (2). pp. 261-279.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Geometric Modelling and Computer Vision Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2696

Update Item Update Item